# SDR UPS08M52430

- Difficulty date: April 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CLG RT TRUNNION FITTING AFT HOLE FOUND SCORING MARK ON EXISTING BUSHING.  CLG RT TRUNNION FITTING AFT HOLE BUSHING REMOVED.  FPI C/O ON REWK AREA AND FOUND NO CORROSION EVIDENT.  AFT BOLT HOLE DIA: 1.4380" & FOUND EXCEED LIMIT MAX ALLOWABLE DIA:1.385".  TRUNNION FITTING AFT BOLT HOLE DIA 1.4380" EVAL & FOUND ACCEPTED PER EN1153-08.  NEW BUSHING FAB & CADMIUM PLATED.  NEW BUSHING INSTALLED AT CLG RT TRUNNION FITTING AFT BOLT HOLE.
